# SDR COEA2017012134913

- Difficulty date: January 21, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: S57512414001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER OUTBOARD TRAILING EDGE PANEL, THREE INBOARD STRUTS HAVE CORROSION.  REPLACED THE BRACKET.
